MAUDE Adverse Event Report: COVIDIEN AQUA-SEAL CDU; BOTTLE, COLLECTION, VACUUM

COVIDIEN AQUA-SEAL CDU; BOTTLE, COLLECTION, VACUUM
Model Number 8888571299
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device may not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
Customer reports: the sealing chamber is being sucked to the wall after 30 minutes of being connected to patient.The unit/s worked properly for 30 minutes but after that the suction started to decrease and the blue sealing liquid was sucked against the wall.
 
Additional Manufacturer Narrative
The device history record (dhr) review for lot 19j112fhx showed that all acceptance criteria.Inspections per established sampling levels were within acceptable limits during the production process.A diagram and a video of the reported issue were received and reviewed.Upon inspection, the reported issue could not be confirmed.One (1) used sample was returned to the manufacturing site in relation to this report.Unfortunately, the set is contaminated with a dried red matter that is unfamiliar to the site, therefore the sample could not be tested.The return of the sample has no effect on the investigation as sample could not be tested and complaint cannot be confirmed.A root cause could not be determined, and a corrective action is not necessary at this time.This complaint will be used for tracking and trending purposes.

Brand Name
AQUA-SEAL CDU
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
COVIDIEN
sragh industrial estate, co, t
offaly
EI 
MDR Report Key10757177
Report Number9611018-2020-00460
Device Sequence Number1191675
Product Code KDQ
UDI-Device Identifier10884521060968
UDI-Public10884521060968
Combination Product (Y/N)N
Initial Reporter CountryLE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888571299
Device Catalogue Number8888571299
Device Lot Number19J112FHX
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer10/08/2020
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date05/04/2021
Patient Sequence Number1